Numerical Solution of the Anomalous Diffusion Equation in a Rectangular Domain via Hypermatrix Equations

Matthew Harker, Paul O'Leary

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)9730-9735
Number of pages6
JournalIFAC-PapersOnLine
Volume50
Issue number1
DOIs
Publication statusPublished - 1 Jul 2017

Keywords

  • Fractional Derivative
  • Fractional Order Systems
  • Hypermatrix
  • Matrix Equations
  • Numerical Approximation
  • Partial Fractional Differential Equation

Cite this